MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS PUMP MODULE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS PUMP MODULE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2203-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris pump module infusion set had leakage.The following information was provided by the initial reporter: i was able to trace the sample product i got back to an slr, and we had an occurrence of this product leaking.This was for product #2203-0500 (no documented lot# or packaging saved).Description of issue below, no noted patient harm."tpn tubing was "leaking." she noticed a wetness on the floor and on the tubing, she also noted that there wasn't a filter.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD ALARIS PUMP MODULE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25350468
Report Number9616066-2026-01433
Device Sequence Number10302168
Product Code FPA
UDI-Device Identifier07613203019200
UDI-Public(01)07613203019200
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2203-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown